Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Noncomplete linear systems
on elliptic curves and Abelian varieties:
Addendum to a paper by Ch. Birkenhake

Author: E. Ballico
Journal: Proc. Amer. Math. Soc. 126 (1998), 2855-2856
MSC (1991): Primary 14C20, 14H52, 14K05
MathSciNet review: 1469395
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Here we give a result on the postulation (i.e. the 2-normality) of nonlinearly normal embeddings of Abelian varieties. This result improves some of the results proved in a recent paper by Ch. Birkenhake.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14C20, 14H52, 14K05

Retrieve articles in all journals with MSC (1991): 14C20, 14H52, 14K05

Additional Information

E. Ballico
Affiliation: Department of Mathematics, University of Trento, 38050 Povo (TN), Italy

PII: S 0002-9939(98)04564-X
Received by editor(s): March 18, 1997
Additional Notes: The author was partially supported by MURST and GNSAGA of CNR (Italy)
Communicated by: Ron Donagi
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia